# SDR AALA20011780

- Difficulty date: September 16, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT INOPERATIVE.  CLEANED EMERGENCY EXIT LIGHT SOCKET.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
